# SDR RAIA201307270001

- Difficulty date: July 27, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 31,247 hours, 27,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SIDEWALL EMERGENCY LIGHT AT 12C INOPERATIVE.   MX REPLACED BULB AND OPS CHECKED GOOD.
